Advil Extra Strength 400 mg Liqui-Gels

$32.99

Pack Size: 100 liqui-gels

Ingredients:
Each liqui-gel contains ibuprofen 400 mg.

To help relieve pain from inflammation associated with arthritis or physical overexertion, muscle pain, back pain, joint pain, menstrual pain.

Product on Backorder